CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Inexact rotated block triangular preconditioners for a class of block two-by-two matrices 期刊论文
JOURNAL OF ENGINEERING MATHEMATICS, 2015, 卷号: 93, 期号: 1, 页码: 87-98
Authors:  Lang, Chao;  Ren, Zhi-Ru
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Block two-by-two matrix  Block triangular preconditioning  Inexact preconditioning  Incomplete factorization  
Modified incomplete orthogonal factorization methods using Givens rotations 期刊论文
COMPUTING, 2009, 卷号: 86, 期号: 1, 页码: 53-69
Authors:  Bai, Zhong-Zhi;  Yin, Jun-Feng
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Preconditioner  Givens rotation  Incomplete orthogonal factorization  Nonsymmetric matrix  
Numerical study on incomplete orthogonal factorization preconditioners 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 226, 期号: 1, 页码: 22-41
Authors:  Bai, Zhong-Zhi;  Duff, Iain S.;  Yin, Jun-Feng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Preconditioning  Givens rotation  Incomplete orthogonal factorization  Nonsymmetric matrix  Normal equations  
The restrictively preconditioned conjugate gradient methods on normal residual for block two-by-two linear systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 2, 页码: 240-249
Authors:  Yin, Junfeng;  Bai, Zhongzhi
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
block two-by-two linear system  saddle point problem  restrictively preconditioned conjugate gradient method  normal-residual equation  incomplete orthogonal factorization  
Remark on convergence of algebraic multigrid in the form of matrix decomposition 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 170, 期号: 2, 页码: 1170-1184
Authors:  Shi, YY;  Chang, QS
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
algebraic multigrid  matrix deconiposition  convergence  
A class of nested iteration schemes for linear systems with a coefficient matrix with a dominant positive definite symmetric part 期刊论文
NUMERICAL ALGORITHMS, 2004, 卷号: 35, 期号: 2-4, 页码: 351-372
Authors:  Axelsson, O;  Bai, ZZ;  Qiu, SX
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
system of linear equations  inner/outer iteration  conjugate gradient method  Krylov subspace iterations  incomplete factorization  relaxation iteration  convergence theory  
COMBINATIVE PRECONDITIONERS OF MODIFIED INCOMPLETE CHOLESKY FACTORIZATION AND SHERMAN-MORRISON-WOODBURY UPDATE FOR SELF-ADJOINT ELLIPTIC DIRICHLET-PERIODIC BOUNDARY VALUE PROBLEMS 期刊论文
Journal of Computational Mathematics, 2004, 卷号: 22, 期号: 6, 页码: 833
Authors:  Bai Zhongzhi;  Li Guiqing
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
A class of incomplete orthogonal factorization methods. I: Methods and theories 期刊论文
BIT, 2001, 卷号: 41, 期号: 1, 页码: 53-70
Authors:  Bai, ZZ;  Duff, IS;  Wathen, AJ
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
preconditioning  linear systems  sparse least squares  modified Gram-Schmidt orthogonalization  Givens rotations  incomplete orthogonal factorizations